# SDR AALA20120320008

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 60,186 hours, 30,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CEILING EMERGENCY LIGHTS AT ROW 21 INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT CEILING EMERGENCY LIGHTS AT ROW 21.  OPS CHECK NORMAL.
